# SDR IXXA2024030402

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 109,073 hours, 18,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 148T2406
- Condition: Cracked
- Location: Bs 1726
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON STA 1725.5 FRAME RH SIDE AFT OF BULKHEAD 2ND FASTENER BELOW APU INLET DOOR INTERNAL STRUCTURE
